Communications in Number Theory and Physics

Volume 3 (2009)

Number 3

Notes on Calabi–Yau ordinary differential equations

Pages: 475 – 493

DOI: http://dx.doi.org/10.4310/CNTP.2009.v3.n3.a2

Author

Jeng-Daw Yu (Department of Mathematics, National Taiwan University, Taipei, Taiwan)

Abstract

We investigate the structures of Calabi–Yau differential equations and the relations to the arithmetic of the pencils of Calabi–Yau varieties behind the equations. This provides explanations of some observations and computations in the recent paper [6].

Full Text (PDF format)